# SDR COEA2020032000001

- Difficulty date: December 31, 2019
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 37,193 hours, 41,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53372413212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 209330 NR 100014 HEAVY CHECK COE/MAJOR REPAIR: FRAME 14 SKIN FLANGE IS EXFOLIATED BETWEEN STRINGERS 20R-21R LEVEL 2 CORROSION CORRECTIVE ACTION: REPAIRED PER SRM 530000-300-828-A01.
